# SDR AU970511

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF36C39
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6381549
- Condition: Faulty
- Location: Engine Fuel Pump
- Component: Cont, 6381549
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP FAULTY - ROTOR SHAFT UNSERVICEABLE -INCORRECT IDLE ADJUSTMENT SCREW FITTED (TOO SHORT) - THRUST PLATES DAMAGED DUE TO INCORRECT CLEARANCES - WATER DAMAGE TO RELIEF VALVE AREA - UNIT HAD JUST RETURNED FROM OVERHAUL -PERSONNEL/MAINTENANCE ERROR
